# SDR SWAA2018061822815

- Difficulty date: June 10, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 69,510 hours, 41,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT Z-CHANNEL CORRODED BETWEEN BS 727+4 TO BS 767, RBL 24.  R&R SUPPORT IAW SRM AND DWG.
